# SDR SWIA202053781

- Difficulty date: October 15, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N146SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 14,869 hours, 8,288 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA CORROSION LT FLOOR DOUBLER AT FR 19 CORRODED, AS MARKED.  C-CHECK RO 10/31/2020.  REMOVED AND REPLACED FWD WET AREA LT FLOOR DOUBLER AT FR 19, REF EMB175 SRM.
